Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Eligard SubQ.

Overall User Ratings

12 Total User Reviews

User Reviews

1-5 of 10 Next»
Condition: Advanced Form of Prostate Cancer
5/19/2014 9:02:40 PM

Reviewer: n/a, 75 or over Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: Advanced Form of Prostate Cancer
1/9/2013 10:28:30 AM

Reviewer: 55-64 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
Since I started taking this medicine I now have problems with tasting all foods, liquids and a constant bad taste in my mouth. I mention this condition to my dentist and told him I was taken Eligard, he said right away that this is from the Eligard.This medicine has caused my salvia glands to become hyper active which has resulted in excessive amount of salvia and me having to constantly spit. Th ... Show Full Comment

Condition: Advanced Form of Prostate Cancer
4/21/2012 8:08:01 PM

Reviewer: captain, 65-74 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
psa 8.6, had 45 days of radiation. first shot lupron only hot flashes and being tired. Elligard hot flashes, very tired, and tingling in foot, joint pain and hand swelling. Psa 0 , after 4 months will ask for lupron.

Condition: Advanced Form of Prostate Cancer
11/14/2011 5:37:59 PM

Reviewer: Glen, 65-74 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Received 6 mos subq injection combined with 44 radiation treatments (Gleason 6 and 7 - PSA 13.6). After 44 radiation treatments, PSA dropped to .3, Two months after treatment, PSA is .11. I guess it will be awhile before I know if the low PSA is due to the Eligard or the radiation. Worst (maybe only) side effect has been hot flashes, 8 to 12 per day, usually after 7 PM and middle of night. ... Show Full Comment

Condition: Advanced Form of Prostate Cancer
7/24/2011 2:06:59 PM

Reviewer: gonepro@aol.com, 65-74 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
Lots of hot flashes, day and night. When a hot flash is coming on I feel uncomfortable and a light pain sensation in feet and legs. Mood swings and depression. These problems are far better than the alternitive

1-5 of 10 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.